# SDR MALA050281

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 17,611 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hand Rail
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CRI - REPAIR UPPER FWD HANDRAIL AT PAX DOOR STEP ASSY.  FABRICATED NEW RAIL, REMOVED DAMAGED RAIL AND INSTALLED REPLACEMENT RAIL REF MESABA EO S52024.
